# SDR 2000UALA00432

- Difficulty date: July 23, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N937UA
- Make and model: Boeing 737522
- Aircraft serial: 26668
- Aircraft time: 24,293 hours, 15,406 cycles
- Engine: Ge CFM56*
- Engine time: 24,292 hours, 15,406 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Lt & Rt Egt
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOTH EXHAUST GAS TEMPERATURE OVERHEAT LIGHTS ILLUMINATED.  *S/D*  BOTH ENGINES VISUALLY INSPECTED, EGT INDICATION SYSTEM CHECKED AND MM TROUBLESHOOTING ACCOMPLISHED.  NO ANOMALIES WERE NOTED.
